# SDR FQAR20170905083

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: General aviation
- Aircraft: N317PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496133
- Aircraft time: 8,305 hours
- Engine: Lyc O360A1H6
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 8674402
- Condition: Cracked
- Location: Bs 486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A U-SHAPED BRACKET LOCATED AT THE TOP OF THE FIREWALL IN THE FWD FUSELAGE OF THE AIRCRAFT WAS FOUND CRACKED. THIS BRACKET ATTACHES A HAT CHANNEL ON TOP OF THE NOSE TO THE FIREWALL.
